A special multi-ingredient formula which provides exceptional, fast relief from pain. Contains three proven pain relievers and caffeine for enhanced relief.
- Extra strength, multi-ingredient, pain reliever
- Aspirin 162mg, salicylamide 152mg, acetaminophen 110mg, and caffeine 32.4mg tablets
- Sugar free
- Convenient, easy-to-use dispenser boxes
- 50 packets of 2 tablets (100 total tablets)